# SDR 1352714120307

- Difficulty date: November 26, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N2714B
- Make and model: Cessna 402C
- Aircraft serial: 402C0210
- Aircraft time: 26,812 hours
- Engine: Cont TSIO520VB
- Engine time: 1,027 hours
- System (JASC): 8011 · Engine Starter
- Part: Adapter
- Part number: 642085A15R
- Condition: Failed
- Location: Starter
- Part time: 1,027 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT DISCREPANCY OF RIGHT ENGINE DOES NOT SPIN ON START.  AIRCRAFT WAS AT GATE IN SJU.  MAINTENANCE FOUND A STARTER ADAPTER GEAR TOOTH AND ENGINE START GEAR TOOTH FAILURE.  MAINTENANCE REMOVED AND REPLACED THE ENGINE.
